Ibuprofen, 500 tablets<br>(250 packets of 2)
Medique IPRIN Ibuprofen 200 mg tablets (2 per packet)

Ibuprofen, 500 tablets
(250 packets of 2)


*Free Shipping on this item
when entire order is over $250
HRIB1203
You need to be a registered customer to order this product.
Non-Profit or Government Organizations please Login to your account or click here to Register.
Individuals and For Profit Businesses click here to Register with our Condom Pros division

Medique® I-Prin

Compare active ingredient to Advil®

Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache

  • Easy-to-swallow, coated tablets
  • Unit dose, tamper-evident dual layer foil packets
Each tablet contains:  Ibuprofen 200mg
Ibuprofen

500 tablets, 2 tablets per packet x 250 packets.(250 packets per box)
There are no reviews for this product!

Related Items

Recently Viewed Items


The cookie settings on this website are set to 'allow all cookies' to give you the very best experience. Please click Accept Cookies to continue to use the site.

Top